Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had unprotected sex after stopping microgestin birth control. Have cramps, spotting, mucus discharge. Pregnant?

Hello, My health care question is I was taking microgestin birth control for about a month and a half i stopped for a couple of days due to some side effects . I also had unprotected sex and just took the birth control after . A couple days later i started feeling the fake period . Cramps and all of that . I looked in my underwear and there was a little blood so i put on a pad about an hour later i went to change my pad and noticed light mucus brown discharge with a small amount of blood . What does this mean ? Could Ibe pregnant ? Please help thank you
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor